# SDR A6WA200740034

- Difficulty date: January 20, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Panel
- Part number: 601R517063
- Part serial: AW0061
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 7,404 hours, 6,686 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM AND MACH TRIM CAUTION INFLIGHT NEITHER CHANNEL 1 AND 2 WOULD RE-ENGAGE COMPLIED WITH QRH.  REMOVED AND REPLACED STAB TRIM AND MACH TRIM CONTROL PANEL IAW CRJ AMM 27-41-25, OPS CHECK GOOD.  (M)
